# SDR DALA2025102707851

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 63,459 hours, 27,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5650 EMERGENCY FLOOR PATH LIGHTS INOP ROW 3-7 D/C. CORRECTIVE ACTION: R/R BATTERY PACK CHARGER (M732) IAW B757 AMM 33-51. OPS CHECK NML. (6583427)
